# SDR CA130604008

- Difficulty date: May 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,560 hours
- Engine: Cont IO240B
- System (JASC): 7414 · Magneto/Distributor
- Part: Cotter Pin
- Part number: M255610
- Condition: Broken
- Location: Rh Mag Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A PIECE OF COTTER PIN WAS FOUND ON THE ENGINE MAGNETIC DRAIN PLUG. REMOVED R/H MAGNETO AND FOUND PART OF THE COTTER PIN HOLDING THE MAGNETO DRIVE WAS MISSING AND MATCHED THE PIECE THAT WAS FOUND IN THE OIL SUMP. A NEW COTTER PIN WAS INSTALLED, THE MAGNETO REINSTALLED AND RETURNED TO SERVICE.
